ResearcherID Thomson Reuters  

Holevo, Alexander
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: F-4187-2016
Other Names: Kholevo
URL: http://www.researcherid.com/rid/F-4187-2016
Subject: Mathematics
ORCID: http://orcid.org/0000-0001-5699-521X
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
My URLs: http://www.mathnet.ru/php/person.phtml?personid=8777&option_lang=eng
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: ON A CHARACTERIZATION OF GAUSSIAN TRANSITION OPERATORS
 Author(s): Holevo, A. S.
 Source: Theory of Probability and Its Applications Volume: 61 Issue: 4 Pages: 712-718 Published: 2017
 Times Cited: 0
 DOI: 10.1137/S0040585X97T988435
added
05-Mar-18
2.  Title: On lower semicontinuity of the entropic disturbance and its applications in quantum information theory
 Author(s): Shirokov, M. E.; Holevo, A. S.
 Source: Izvestiya Mathematics Volume: 81 Issue: 5 Pages: 1044-1060 Published: 2017
 Times Cited: 0
 DOI: 10.1070/IM8609
added
05-Mar-18
3.  Title: Unbounded Generators of Dynamical Semigroups
 Author(s): Siemon, I.; Holevo, A. S.; Werner, R. F.
 Source: Open Systems & Information Dynamics Volume: 24 Issue: 4 Published: DEC 2017
 Times Cited: 1
 DOI: 10.1142/S1230161217400157
added
05-Mar-18
4.  Title: CRITERION OF WEAK COMPACTNESS FOR FAMILIES OF GENERALIZED ENSEMBLES AND ITS COROLLARIES
 Author(s): Holevo, A. S.; Shirokov, M. E.
 Source: Theory of Probability and Its Applications Volume: 60 Issue: 2 Pages: 320-U215 Published: 2016
 Times Cited: 0
 DOI: 10.1137/s0040585x97t987685
added
19-Jan-17
5.  Title: On the constrained classical capacity of infinite-dimensional covariant quantum channels
 Author(s): Holevo, A. S.
 Source: Journal of Mathematical Physics Volume: 57 Issue: 1 Published: 2016
 Times Cited: 3
 DOI: 10.1063/1.4928050
added
19-Jan-17
6.  Title: On the constrained classical capacity of infinite-dimensional covariant quantum channels
 Author(s): A. S. Holevo
 Source: Journal of Mathematical Physics Volume: 57 Issue: 1 Pages: 015203 Published: 2016
 Times Cited: 3
 DOI: 10.1063/1.4928050
added
05-Mar-18
7.  Title: On the proof of the majorization theorem for quantum Gaussian channels
 Author(s): Holevo, A. S.
 Source: Russian Mathematical Surveys Volume: 71 Issue: 3 Pages: 585-587 Published: 2016
 Times Cited: 0
 DOI: 10.1070/rm9705
added
19-Jan-17
8.  Title: A Solution of Gaussian Optimizer Conjecture for Quantum Channels
 Author(s): Giovannetti, V.; Holevo, A. S.; Garcia-Patron, R.
 Source: Communications in Mathematical Physics Volume: 334 Issue: 3 Pages: 1553-1571 Published: 2015
 Times Cited: 21
 DOI: 10.1007/s00220-014-2150-6
added
19-Jan-17
9.  Title: CODING THEOREMS FOR HYBRID CHANNELS. II
 Author(s): Kuznetsova, A. A.; Holevo, A. S.
 Source: Theory of Probability and Its Applications Volume: 59 Issue: 1 Pages: 145-+ Published: 2015
 Times Cited: 0
 DOI: 10.1137/s0040585x97986977
added
19-Jan-17
10.  Title: Gaussian optimizers and the additivity problem in quantum information theory
 Author(s): Holevo, A. S.
 Source: Russian Mathematical Surveys Volume: 70 Issue: 2 Pages: 331-367 Published: 2015
 Times Cited: 16
 DOI: 10.1070/RM2015v070n02ABEH004949
added
19-Jan-17
publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: